Recent developments on graphs of bounded clique-width

Kamiński M, Lozin VV, Milanič M (2009)
Discrete Appl. Math. 157(12): 2747-2761.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Publishing Year
ISSN
PUB-ID

Cite this

Kamiński M, Lozin VV, Milanič M. Recent developments on graphs of bounded clique-width. Discrete Appl. Math. 2009;157(12):2747-2761.
Kamiński, M., Lozin, V. V., & Milanič, M. (2009). Recent developments on graphs of bounded clique-width. Discrete Appl. Math., 157(12), 2747-2761.
Kamiński, M., Lozin, V. V., and Milanič, M. (2009). Recent developments on graphs of bounded clique-width. Discrete Appl. Math. 157, 2747-2761.
Kamiński, M., Lozin, V.V., & Milanič, M., 2009. Recent developments on graphs of bounded clique-width. Discrete Appl. Math., 157(12), p 2747-2761.
M. Kamiński, V.V. Lozin, and M. Milanič, “Recent developments on graphs of bounded clique-width”, Discrete Appl. Math., vol. 157, 2009, pp. 2747-2761.
Kamiński, M., Lozin, V.V., Milanič, M.: Recent developments on graphs of bounded clique-width. Discrete Appl. Math. 157, 2747-2761 (2009).
Kamiński, Marcin, Lozin, Vadim V., and Milanič, Martin. “Recent developments on graphs of bounded clique-width”. Discrete Appl. Math. 157.12 (2009): 2747-2761.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar